# SDR CA141212003

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,706 hours
- Engine: Cfmint CFM565A3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 911002A
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE,   CREW HAD A LEFT WING ANTI-ICE STUCK OPEN, DECIDED TO RETURN.   LEFT WING ANTI-ICE VALVE REPLACED IAW AMM 30-11-51 PB 401.  SERVICEABLE.
